# SDR P5CA9500790

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7600 · Engine Controls
- Part: Switch Module
- Part number: 65B8270328
- Condition: Failed
- Location: Control Stand
- Stage of operation: TX
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, TAXI AND DURING FLIGHT ENGINEER CHECK, SHUT OFF NR 4 ENGINE FUEL BOOST PUMPS AND ENGINE SHUTDOWN.  REPLACED START LEVER CONTROL STAND SWITCH MODULE PER MAINTENANCE MANUAL 76-11-02.
